# SDR Q2SA20140626206

- Difficulty date: June 26, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N400SA
- Make and model: Boeing 747412
- Aircraft serial: 27068
- Aircraft time: 85,636 hours, 11,987 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION,  FOUND AFT CARGO DOOR LOWER AFT CORNER DAMAGED.  REPAIRED IAW EO MTM-140628 REV -IR.
